Question: Can you get a rash from a sinus infection?
Age: 58 Gender: female
Conditions: Rash Generalised, Sinus Headache
Number of patients like SAS on eHealthMe: 131
I have a cold / sinus infection. My symptoms are a terrible headache and a rash on my back. I've had sinus infections before but never with a rash. Is my rash associated with my sinus infection or my cold? What can i do about it? What can i do about my headache?
No reply yet (answer the question, or subscribe to this Q&A)
You can also ask your question in a related mobile support group:
- support group for people who have Rash Generalised
- support group for people who have Sinus Headache
Can you answer these questions (Ask a question):
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
- Does ginger treats skin rashes?
i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
- Can high dose of neurontin cause skin rash on face?
Have been Taking 3000 mg Neurontin per day for migraine treatment for aprox 3 months and have recently developed unexplained rash on face.
- How do make a toradol induced skin rash go away?
The bumps started hours after the Toradol shot, and have been getting worse for several days. What is the remedy? Permanent effects? Length of time until cure?
- I recovered from sjs a few years ago. i now need to take cholesterol meds . zuvamor was prescribed. after a few days a rash flared up. should i continue or is this sjs all over again?
I have high cholestrol and need urgent medication, but I cannot risk the consequence of getting SJS again.
- Have u experience a rash under breast n under tummy n thighs at first then around waist after using progesterrone cream?
Rash started under breast n under belly fat now waist n underarms..I HAVE TRIED 3 OVERCOUNTERS CREAMS N OF COURSE BENADRYL.ONE PRESCRIPTION CREAM.
- Remedy of alcohol induced headache
Recently, within 2 hours of drinking alcohol, I get a bad sinus headache, always on the same side as my ringing ear. 2 Ibuprofens together with peppermint on forehead and by nose help. Any suggestions other than stop drinking?
- I have photosensitivity, emergency contraceptives or psych meds?
Fair skinned 42 YO female.
Taking venlafaxine 300 mg for a year. No probs. clonazepem0.5 mg. no probs.
A day or two before I took plan b, it got hot and sunny. After I took e plan b, I got a rash, very itchy, wherever the sun has been. 2 weeks later still have it. Doc prescribed hydroxyzine for e itching. Minimal results.
- When i take methamphetamine/amphetamine, my face skin become burn, harsh, and blue
what should i do at least to maintaining normal my face condition when i have taken Methamphetamine Hydrochloride?
- Is there a specific place your skin rash was, what does/did it look like? how do you know it was from the pills you were taken?
I have a skin rash on my back and what seems like hives on my legs. I have no idea what could have caused it, but it's really itchy. Went to the doctor and she gave me Hydro-cortisone acetate cream 1%. It doesn't help to relieve the itch, I think the rash has gone down a little but it's really hard to tell cause it's on my back.
- Does latuda cause hives? if so, how long to appear?
Taking Benadryl and it seems to be working but outbreak in different areas still occurring.
- a month after having a lymph node removed for mycobacterium avium complex, my daughter got a rash that stings around the area, what is this rash and why?
My daughter has antibacterial vacuum complex. She is only 3, in April she had the affected lymph node removed. Yesterday a rash covered the affected area and she's complaint the rash hurt. I don't know what it could be, she's not on any meds, and she just went to the doctor on Friday everything was ok. The rash is only around where she got surgery.
- Can xolair cause a rash
Patient been taking Xolair for well over 6 months. Rash developed on upper extremities, mainly neck. Patient skipped Xolair doses for 4 weeks. Rash disappeared. Patient took one new dose last week, rash reappeared.
- How long does ed last after stopping clobetasol propionate
After using clobetasol propionate for 2 or 3 weeks I developed erectile dysfunction . I have stopped using it and would like to know if I will return to normal